Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: Information has been received from a certified medical assistant concerning a 22 year old female who on 02-MAR-2007 was vaccinated with second dose of Gardasil, injection (Lot#655503/0012U). Concomitant therapy included Yaz. On 02-MAR-2007, after administration of Gardasil the patient experienced dizziness and was close to fainting. Therapy with human papillomavirus vaccine was discontinued. Subsequently, the patient recovered from dizziness and close to fainting. The product quality complaint unit was not involved. Additional information has been requested. The same source also provided information concerning other patient''s experiences (WAES# 0703USA04318 and WAES# 0703USA04319).
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166